# SDR UHLA2011111600391

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 18,717 hours, 11,523 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 00153
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 32,972 hours, 8,837 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING GEAR RETRACTION NOSEWHEEL CYCLED 4 TIMES BEFORE AN UP AND LOCKED INDICATION WAS RECEIVED.  NO EICAS MESSAGE.  EXTENSION WAS NORMAL ON LANDING.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER PER EMB 170 AMM 32-33-01.  PERFORMED OPS TEST OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM PER EMB 170 AMM 32-33-00-710-801A/500.  OPS CHECK GOOD.
